On Steiner Trees and Minimum Spanning Trees in Hypergraphs


Daneshmand, Siavash Vahdati ; Polzin, Tobias


Document Type: Article
Year of publication: 2003
The title of a journal, publication series: Operations Research Letters
Volume: 31
Issue number: 1
Page range: 12-20
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0167-6377
Publication language: English
Institution: School of Business Informatics and Mathematics > Theoretische Informatik (Krause)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Daneshmand, Siavash Vahdati ; Polzin, Tobias (2003) On Steiner Trees and Minimum Spanning Trees in Hypergraphs. Operations Research Letters Amsterdam [u.a.] 31 1 12-20 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item